# SDR AWXA960289

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Engine: Iae V2500A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 79830015046
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,254 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX/ORD - FLT 0004 - ABORTED TAKEOFF.  NR 1 ENGINE DID NOT MAKE TAKEOFF POWER.  REPLACED NR 1 ENGINE EEC PER R9373301. OPERATIONS CHECK GOOD.  PART TOTAL CYCLES, 5,817.  (X)
